# SDR DALA2021081604725

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,640 hours, 39,447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 682 FA REPORTS SMELL LIKE "BURNING PAPER" IN AFT TWO ROWS DURING TAXI OUT. CORRECTIVE ACTION: T/S R/R FORWARD CARGO RECIRCULATION AIR FILTER PER B757 AMM 21-25. OPENED UP BOTH PACK BAYS AND FOUND CHILD'S DRESS IN LT PACK INLET, REMOVED DRESS. FOUND A BURNT PAPER TOWEL IN AFT RT SIDE COFFEE MAKER BURNER AND REMOVED. (8018224)
